Texas, 2016Tornadoes and Hail in Texas, April 26, 2016
April 26, 2016 · NWS FWD · 18 events in 8 counties and zones
Thunderstorms developed along a dryline over the western and northern counties of the FWD CWA during the late afternoon and evening hours of Tuesday as an upper level disturbance moved overhead. Storms eventually organized into a line during the late evening hours, which moved east across the rest of the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 5
- Property damage
- $965,000
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a dryline over the western and northern counties of the FWD CWA during the late afternoon and evening hours of Tuesday as an upper level disturbance moved overhead. Storms eventually organized into a line during the late evening hours, which moved east across the rest of the region. Damaging winds were the main severe threat that night but three tornadoes occurred in Grayson County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 26, 5:49 PM CST, 24 minutes earlier.
Area forecast discussion, Apr 26, 5:49 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT TUE APR 26 2016
.AVIATION...
THE PRIMARY CONCERN WITH THIS TAF PACKAGE WILL BE TIMING THE LINE
OF THUNDERSTORMS THAT IS CURRENTLY WEST OF ALL TERMINALS. THE LINE
IS MOVING EAST AROUND 35 KNOTS AND SHOULD BEGIN TO IMPACT THE
METROPLEX TERMINALS AROUND 02Z AND WACO SHORTLY AFTER THAT. THE
LINE WILL CONTAIN HAIL...STRONG/GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING AND RESULT IN GROUND STOPS FOR AN HOUR OR TWO. THERE IS
A CHANCE THAT A FEW STORMS AHEAD OF THE MAIN LINE COULD IMPACT THE
TAF SITES THROUGH 02Z BUT COVERAGE SHOULD REMAIN ISOLATED SO WILL
NOT INCLUDE IN THIS PACKAGE. SINCE THE MAIN LINE OF STORMS WILL
REMAIN PROGRESSIVE...RAPID IMPROVEMENTS ARE EXPECTED AFTER 05Z.
VFR CONDITIONS ARE EXPECTED OVERNIGHT/WEDNESDAY WITH MAINLY CLEAR
SKIES ON WEDNESDAY.
A GUSTY SOUTH WIND WILL PREVAIL THROUGH THE EVENING UNTIL THE
DRYLINE AND LINE OF STORMS ARRIVES. THE WIND WILL BECOME WEST
BEHIND THE LINE OF STORMS AND REMAIN FROM THE WEST
OVERNIGHT/WEDNESDAY. PREVAILING WIND SPEEDS OVERNIGHT/WEDNESDAY
MORNING WILL REMAIN BETWEEN 13 AND 16 KNOTS WITH SPEEDS DECREASING
IN THE AFTERNOON. NO MAJOR CROSSWIND ISSUES ON NORTH/SOUTH
RUNWAYS ARE EXPECTED SINCE WIND SPEEDS SHOULD REMAIN BELOW 20
KNOTS.
79
&&
.PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/
THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE
WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN
WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE
TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS.
THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY
ONE STORM NEAR MIDLAND HAD DEVELOPED.
AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON
TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT
CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS
EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE
DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST
LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM
WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT
STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT
FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES.
I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S
EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING
UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES
BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT
FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL
LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN
THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES.
ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES
CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON
OUR WEBPAGE.
HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS
WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL
LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY
MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF
WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON
TEMPERATURES IN THE LOW TO MID 80S.
ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL
MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT
WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE
A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER
ROUND OR POSSIBLY TWO OF SEVERE STORMS.
ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE
REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT
ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE
CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM
WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH
TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY
AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE
STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER
MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA
COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND
GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH
THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE
OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE
WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER
OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS.
THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS
THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY.
ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE
STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT
WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE
EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR
OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS
TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE
THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND
POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE
UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT
MOVES SOUTH ACROSS THE REGION.
THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO
DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND
OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE
PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY
NEXT WEEK.
JLDUNN
&&
.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH 64 85 61 86 67 / 80 5 5 10 40
WACO 63 85 60 85 69 / 70 20 5 10 30
PARIS 64 81 58 84 64 / 70 20 5 5 40
DENTON 59 83 56 85 66 / 80 5 5 5 40
MCKINNEY 61 82 56 85 65 / 80 10 5 5 40
DALLAS 64 85 62 86 67 / 80 10 5 10 40
TERRELL 65 83 58 86 67 / 70 20 5 5 40
CORSICANA 65 84 63 86 69 / 70 20 5 10 40
TEMPLE 61 85 63 86 69 / 60 20 10 10 30
MINERAL WELLS 55 84 56 85 65 / 80 0 5 10 30
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
79/79
Hazardous weather outlook, Apr 26, 2:41 PM CST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT TUE APR 26 2016
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 PM CDT TUE APR 26 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING
MAINLY WEST OF INTERSTATE 35 AND WILL CONSOLIDATE INTO A LINE
MOVING ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS THROUGH
TONIGHT.
VERY LARGE HAIL...BASEBALL SIZE OR LARGER...ALONG WITH DAMAGING
WINDS AND A FEW TORNADOES WILL BE POSSIBLE THROUGH THE LATE
EVENING HOURS. WHEN THE STORMS FORM INTO A LINE...THE TORNADO
THREAT WILL DIMINISH AND THE DAMAGING WIND THREAT WILL INCREASE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO
EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY
NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS
EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING
THE DAY FRIDAY.
ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON
MONDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF
NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
DUNN
In the hours before
Special weather statement, Apr 26, 6:11 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE APR 26 2016
TXZ102-270045-
WISE TX-
711 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WISE COUNTY UNTIL 745 PM
CDT...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BOONSVILLE...OR 8 MILES SOUTHWEST OF BRIDGEPORT...MOVING NORTHEAST AT
50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...ALVORD...CHICO...PARADISE...BOONSVILLE...RUNAWAY BAY
AND LAKE BRIDGEPORT.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
LAT...LON 3336 9739 3327 9739 3300 9784 3308 9792
3318 9792 3344 9763 3343 9747
TIME...MOT...LOC 0011Z 228DEG 43KT 3312 9785
92Event by event
12 thunderstorm wind, 3 hail, 3 tornado. Local standard time, as filed.
Thunderstorm Wind, Young
- When
- April 26, 6:13 PM CST
- Where
- Young County, 2.69 mi WNW of Olney Muni Arpt
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.370, -98.860
Emergency management reported a 60 MPH wind gust approximately 5 miles west of Olney, TX.
Thunderstorm Wind, Young
- When
- April 26, 6:20 PM CST
- Where
- Young County, 1 mi S of Olney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 33.356, -98.771
Emergency management reported trees snapped and damage to the roof and carport of a house about a mile south of Olney, TX.
Hail, Wise
- When
- April 26, 6:22 PM CST
- Where
- Wise County, 0.69 mi N of Bridgeport
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.230, -97.770
A trained spotter reported penny-sized hail about a mile north of Bridgeport, TX.
Thunderstorm Wind, Montague
- When
- April 26, 7:35 PM CST
- Where
- Montague County, 3.45 mi NNW of Nocona to 2.45 mi N of Nocona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 33.828, -97.748
Strong thunderstorm winds tore about a metal barn on Hoben Road north of Nocon and another barn along CR 3394 to the north and west.
Thunderstorm Wind, Parker
- When
- April 26, 7:42 PM CST
- Where
- Parker County, 1.16 mi W of Cool
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 32.820, -98.020
A trained spotter reported a 60 MPH wind gust just west of Cool, TX.
Hail, Cooke
- When
- April 26, 7:50 PM CST
- Where
- Cooke County, Myra
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 33.630, -97.320
A trained spotter reported golf-ball sized hail in Myra, TX.
Thunderstorm Wind, Wise
- When
- April 26, 7:59 PM CST
- Where
- Wise County, Alvord
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.370, -97.680
A public report indicated a 60 MPH wind gust in Alvord, TX.
Tornado, Grayson
- When
- April 26, 8:22 PM CST to 8:23 PM CST
- Where
- Grayson County, 1.43 mi ENE of Whitesboro to 1.66 mi ENE of Whitesboro
- Rating
- EF0
- Path length
- 0.23 mi
- Path width
- 80 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.657, -96.896
A National Weather Service storm survey crew determined a brief tornado produced EF-0 damage on the southeast side of Whitesboro. This tornado was embedded in a squall line and produced damage to four homes and two businesses. The most damage was done to a business, which took the brunt of a direct hit of a roof which was blown off of another house upstream.
Thunderstorm Wind, Grayson
- When
- April 26, 8:28 PM CST
- Where
- Grayson County, Whitesboro
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 33.650, -96.920
Emergency management reported roof damage to apartments and office buildings. Power lines were reported blown down, along with debris on the ground in mid-town.
Thunderstorm Wind, Grayson
- When
- April 26, 8:40 PM CST
- Where
- Grayson County, 0.57 mi E of Sandusky
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 33.770, -96.890
Spotter reports indicated an estimated 70 MPH wind gust, as well as a car blown off the road near the intersection of Sandusky Road and Highway 377.
Thunderstorm Wind, Cooke
- When
- April 26, 8:40 PM CST
- Where
- Cooke County, 3.59 mi SSE of Woodbine
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 33.569, -97.007
The Cooke County Emergency Manager reported to the local newspaper that some homes near Lake Kiowa sustained roof damage from high thunderstorm winds.
Tornado, Grayson
- When
- April 26, 9:00 PM CST to 9:08 PM CST
- Where
- Grayson County, 1.78 mi N of Howe to 2.58 mi SW of Luella
- Rating
- EF0
- Path length
- 2.42 mi
- Path width
- 150 yd
- Injuries
- 5 direct, 0 indirect
- Property damage
- $450,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.526, -96.617
A National Weather Service damage survey team determined a tornado produced EF-0 and EF-1 damage to several homes, businesses, and one school on the evening of April 26th. The tornado occurred in Howe, just south of the Sherman city limits, beginning on the west side of US 75. The tornado damaged a mobile home business near the Howe High School, where superficial damage was done due to debris flying into and onto the school. The damage to the school was mainly superficial, however. The tornado continued to move northeast and damaged approximately 20 homes, causing widespread roof, fence, and vehicle damage. Five people were injured in this area, but none had life threatening injuries.
Thunderstorm Wind, Grayson
- When
- April 26, 9:03 PM CST
- Where
- Grayson County, 1.24 mi SSW of Fink
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Amateur Radio
- Coordinates
- 33.785, -96.691
Thunderstorm winds damaged and split trees along Kennon Lane northwest of Pottsboro. The resident estimated 65-80 mph winds.
Tornado, Grayson
- When
- April 26, 9:11 PM CST to 9:17 PM CST
- Where
- Grayson County, 2.12 mi NNE of Ida to 2.16 mi NNE of Bells
- Rating
- EF0
- Path length
- 6.01 mi
- Path width
- 75 yd
- Property damage
- $80,000
- Reported by
- Amateur Radio
- Coordinates
- 33.600, -96.492
Amateur radio spotters observed and reported a tornado which moved from southwest of Bells to just northwest of the Bells High School. This storm produced little damage other than tree damage near Bells. The only damage in town was to a recreational vehicle business near the intersection of US 82 and US 69.
Thunderstorm Wind, Grayson
- When
- April 26, 9:13 PM CST
- Where
- Grayson County, Sherman
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Amateur Radio
- Coordinates
- 33.630, -96.570
Amateur radio reported a 90 MPH wind gust in Sherman, TX.
Thunderstorm Wind, Grayson
- When
- April 26, 9:13 PM CST
- Where
- Grayson County, 2.93 mi N of Denison
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Newspaper
- Coordinates
- 33.792, -96.548
Thunderstorm winds damaged part of Denison High School and the school had to be closed the next day.
Hail, Dallas
- When
- April 26, 10:04 PM CST
- Where
- Dallas County, Garland
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.920, -96.630
A trained spotter reported nickel-sized hail near the intersection of Interstate 30 and Bobtown Road in Garland, TX.
Thunderstorm Wind, Lampasas
- When
- April 26, 11:30 PM CST
- Where
- Lampasas County, Lampasas
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.070, -98.180
Lampasas Sheriff's Department reported numerous trees and power lines down, causing several road blocks and power outages in the city.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Missouri, April 26 to 30, 20161 injured · $687,000 · EF1 · 74 events
- Tornadoes and Hail in Oklahoma, April 26, 2016$1.6 million · EF1 · 61 events
- Tornadoes and Flash Flood in Oklahoma, April 26, 2016$225,000 · EF1 · 75 events
- Tornado and Flash Flooding in Kansas, April 26 to 27, 2016$630,000 · EF0 · 73 events
- Flash Flooding and Hail in Nebraska, April 26 to 27, 2016$2.1 million · 2.5 in hail · 28 events
- Tornadoes and Damaging Winds in Arkansas, April 26 to 27, 2016$550,000 · EF1 · 17 events
- Tornado and Flood in Indiana, April 26, 2016$297,000 · EF1 · 10 events
- Tornado and Hail in Kansas, April 26, 2016$550,000 · EF0 · 8 events
- Flooding and Hail in Kentucky, April 26 to 27, 2016$155,000 · 1.75 in hail · 33 events
- Flash Flooding and Hail in Illinois, April 26, 2016$362,000 · 1.75 in hail · 10 events
- Tornadoes and Flash Flooding in Kansas, April 26 to 27, 2016EF0 · 82 events
- Flash Flooding and Hail in Ohio, April 26, 2016$40,000 · 1.75 in hail · 36 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 630846, 630849, 630879, 632191, 630880, 630881, 630882, 631394, 630884, 630883, 631692, 631396, 632190, 631393, 630885, 631678, 630886, 630887.